# SDR UALA2011091604997

- Difficulty date: September 15, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 46,348 hours, 18,263 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE BOTTLE PRESSURE LOW.  DOOR 1LEFT SLIDE 100PSI LOW.  REPORTED BY FIRST FA.  SERVICED BOTTLE TO 1700 PSI.
